# SDR AALA202303305366

- Difficulty date: March 15, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK 6 LOWER FORWARD BOLT AT RIB 12. REPLACED BOLT PER AMM 27-84-64.
